# SDR SWIA201438513

- Difficulty date: June 22, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 26,559 hours, 22,000 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NOSE GEAR DID NOT RETRACT.  ABOUT TWO MINUTES LATER WHILE RUNNING THE QRH NOSE GEAR DID COME UP. RETURNED TO THE FIELD.  R & R NLG PRIORITY VALVE IAW AMM.  PERFORMED GEAR SWINGS AND EVERYTHING FUNCTIONS NORMALLY. OPS CHECKED GOOD.
